# SDR USAA920081388

- Difficulty date: July 15, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 53,239 hours, 36,277 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6546452
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-C2- MAJOR REPAIR - RT WING NR 9 SPOILER UPPER SURFACE DELAMINATED.  REPLACED RT WING NR 9 SPOILER IAW B737 AMM 27-62-91.  (A)
